Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 187, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 1, 2015, 11:40 PM CDT for Bourbon County, Kansas; Vernon County, Missouri. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2015, 11:40 PM CDT (04:40 UTC)
- Expired
- Jul 2, 2015, 12:45 AM CDT
- In force
- 65 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bourbon County, KS, Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 90 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 11:50 PM CDT | TSTM WND DMG | 1 E Metz, MO | FACEBOOK POST OF TREE THAT HAS FALLEN ON AN RESIDENTS AC UNIT NEAR THE CITY OF METZ. |
| Jul 2, 12:40 AM CDT | TSTM WND DMG | 1 S Nevada, MO | A LARGE TREE FELL INTO A HOUSE NEAR QUAIL ROAD AND HIGHWAY BB. TREE FELL THROUGH THE LIVING ROOM TRAPPING A PERSON IN THE HOME. |
| Jul 2, 12:50 AM CDT | TSTM WND DMG | 2 S Nevada, MO | REPORT OF A LARGE TREE FALLING THROUGH A RESIDENCE NEAR QUAIL ROAD AND HIGHWAY BB 2 MILES SOUTH OF NEVADA. NO INJURIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 6:03 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2985 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 457 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 27.9
The text
As transmitted, in the capitals the NWS used until 2016.
930
WUUS53 KSGF 020440
SVRSGF
KSC011-MOC217-020545-
/O.NEW.KSGF.SV.W.0187.150702T0440Z-150702T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1140 PM CDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BOURBON COUNTY IN SOUTHEAST KANSAS...
VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1245 AM CDT
* AT 1137 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF SCHELL CITY TO 17 MILES
NORTHWEST OF FULTON...AND MOVING SOUTH SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FORT SCOTT...FULTON...NEVADA...SCHELL CITY AND WALKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3803 9486 3805 9479 3804 9463 3806 9462
3806 9443 3806 9427 3804 9423 3806 9421
3805 9419 3806 9413 3804 9408 3796 9406
3777 9407 3779 9479
TIME...MOT...LOC 0440Z 347DEG 18KT 3813 9419 3819 9490
HAIL...1.00IN
WIND...60MPH
$$
FOSTER1 follow-up statement
157
WWUS53 KSGF 020523
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1223 AM CDT THU JUL 2 2015
KSC011-MOC217-020545-
/O.CON.KSGF.SV.W.0187.000000T0000Z-150702T0545Z/
BOURBON KS-VERNON MO-
1223 AM CDT THU JUL 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR VERNON AND
NORTHEASTERN BOURBON COUNTIES UNTIL 1245 AM CDT...
AT 1222 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHEAST OF WALKER TO FULTON...AND MOVING
SOUTH SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FORT SCOTT...FULTON...NEVADA...SCHELL CITY AND WALKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3803 9486 3805 9479 3804 9463 3806 9462
3806 9443 3806 9427 3804 9423 3806 9421
3805 9419 3806 9413 3804 9408 3796 9406
3777 9407 3779 9479
TIME...MOT...LOC 0523Z 347DEG 18KT 3781 9409 3799 9470
HAIL...1.00IN
WIND...60MPH
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:11 PM CDT, 5 hours 29 minutes earlier.
Area forecast discussion, Jul 1, 6:11 PM CDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
611 PM CDT Wed Jul 1 2015
.SYNOPSIS...
Issued at 236 PM CDT WED JUL 1 2015
Busy day with lots of flooding, water rescues, etc. MCS from last
night into this morning brought widespread moderate to heavy rain
and 3 to 5 inches of rain over central and south central MO with
isolated amounts up to 7 inches. Scattered light rain continues in
the wake of the MCS with ongoing flooding over parts of central
and south central MO. Atmosphere has struggled to recover in areas
affected by the rainfall and cloud cover today, with readings
still in the 70s. Further west on the other side of the boundary,
temperatures have shot up into the mid 80s to around 90. 18z
sounding from SGF shows quite a bit of elevated instability and PW
values around 1.75 in. along with a low level veering wind profile.
We also have some shortwave energy dropping southeast out of the
Plains which will move into the area tonight.
&&
.SHORT TERM...(This Evening through Thursday)
Issued at 236 PM CDT WED JUL 1 2015
Despite morning MCS and remnant cloud cover keeping the
instability in check across the eastern 1/2 to 2/3 of the CWA,
there will still be a risk of severe storms this evening into the
overnight hours. The shortwave energy will drop southeast into the
area with increasing low level jet south of the low across
southern MO. Instability along and west of the boundary has really
increased this afternoon with surface based CAPES increasing into
the 3500-4000 j/kg range over the southwest corner of MO. In
addition, the CIN has decreased to almost nothing there. Should
have a decent amount of shear develop this evening, especially as
the shortwave begins to push into the area and low level jet
increases. Those things combined, we are thinking all modes of
severe storms will be possible initially this evening with storm
modes beginning out as supercellular. Storms are expected to form
into an MCS overnight and affect roughly the same locations which
received the heavy rain and flooding last night into this morning.
With an additional widespread 1-2 inches over these same locations
we can expect additional flash flooding to occur and will keep the
flash flood watch going through 12z Thursday for the same
locations.
Rain should come to an end during the morning Thursday with
additional development possible south of highway 60 over southern
Missouri on Thursday afternoon. There will be a slight risk of
severe storms there along and south of the boundary.
.LONG TERM...(Thursday Night through Wednesday)
Issued at 236 PM CDT WED JUL 1 2015
It looks like we will remain in a northwest flow pattern with
continued shortwave energy pushing into the area through the
Holiday weekend. While the most organized convection is expected to
remain south of the area this weekend, there will remain a daily
chance of thunderstorms across the forecast area so those with
outdoor interests should stay tuned in to the forecast.
Another frontal boundary will begin to slowly work southeast into
the area early next week and will bring another more organized
round of thunderstorms. With the front possibly becoming
stationary over the area, the risk of thunderstorms will linger into the
middle of next week.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 607 PM CDT WED JUL 1 2015
Convection just now starting to initiate in the KC metro area and
will continue to track southeast through the evening. Have storms
rolling into the SGF/JLN areas between 02z and 04z in the TAFS
which will drop flight conditions into MVFR/IFR for several hours
during the late evening into the overnight hours. Winds will
gradually veer to the southwest and west overnight before becoming
northwest to north during the day Thursday.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Thursday morning FOR MOZ055>058-
067>071-079>083-091-092-096>098-106.
KS...NONE.
&&
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...LindenbergHazardous weather outlook, Jul 1, 8:23 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 823 PM CDT WED JUL 1 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-030130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 823 PM CDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A BOUNDARY ACROSS THE AREA THIS EVENING. STORMS MAY INITIALLY BE SUPERCELLULAR WITH LARGE HAIL UP TO HALF DOLLAR SIZE...DAMAGING WIND GUSTS UP TO 60 MPH AND ISOLATED TORNADOES ALL POSSIBLE. STORMS ARE EXPECTED TO EVENTUALLY FORM INTO ANOTHER THUNDERSTORM COMPLEX WHICH IS EXPECTED TO AGAIN AFFECT CENTRAL AND SOUTH CENTRAL MISSOURI OVERNIGHT INTO THURSDAY MORNING...BRINGING AN ADDITIONAL ONE TO TWO INCHES OF RAIN. ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE. THIS WILL LEAD TO ADDITIONAL FLASH FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AFTERNOON HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S CAN BE EXPECTED ACROSS EXTREME WESTERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS AGAIN ON THURSDAY. MULTIPLE ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE INTO EARLY NEXT WEEK...INCLUDING THE FOURTH OF JULY WEEKEND. STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN FROM THURSDAY AFTERNOON INTO THURSDAY EVENING...MAINLY ACROSS SOUTHERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS. THERE WILL ALSO BE AT LEAST A LIMITED RISK FOR FLOODING TO END THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR FOR AREAS ALONG AND NORTH OF THE I-44 CORRIDOR BEFORE MIDNIGHT AND SOUTH OF I-44 AFTER MIDNIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) GRIFFIN
In the hours before
Local storm report, Jul 1, 10:06 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1006 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST BAGNELL 38.23N 92.60W
07/01/2015 M59 MPH MILLER MO TRAINED SPOTTER
TRAINED STORM CHASER MEASURED A 59 MPH AT THE BAGNELL
DAM.
&&
MGRIFFINLocal storm report, Jul 1, 10:11 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1011 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG WARSAW 38.24N 93.38W
07/01/2015 BENTON MO 911 CALL CENTER
MULTIPLE LARGE TREES DOWN IN WARSAW
&&
BURCHFIELDLocal storm report, Jul 1, 10:17 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1017 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM FLASH FLOOD BARNETT 38.38N 92.67W
07/01/2015 MORGAN MO LAW ENFORCEMENT
WATER FLOWING OVER HIGHWAY AA NORTH OF BARNETT. ROAD IS
IMPASSABLE.
&&
MGRIFFINLocal storm report, Jul 1, 10:39 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1039 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG 2 W LAKE OZARK 38.20N 92.68W
07/01/2015 CAMDEN MO 911 CALL CENTER
TREE DOWN ON CAROL ROAD
&&
BURCHFIELDLocal storm report, Jul 1, 11:06 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1106 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM FLASH FLOOD 2 NW VIENNA 38.21N 91.97W
07/01/2015 MARIES MO 911 CALL CENTER
WATER OVER ROAD ON HIGHWAY T
&&
BURCHFIELDLocal storm report, Jul 1, 11:40 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1140 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM FLASH FLOOD 1 E ELDRIDGE 37.83N 92.73W
07/01/2015 LACLEDE MO EMERGENCY MNGR
WATER OVER ROAD ON HIGHWAY E BETWEEN 5 HIGHWAY AND
ELDRIDGE
&&
BURCHFIELDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 12:16 AM CDT | Flash Flood Warning | SGF | Bourbon | 5 hr |
| Jul 2, 12:43 AM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 52 min |
| Jul 2, 4:49 AM CDT | Areal Flood Warning | SGF | Bourbon | 12 hr |
| Jul 2, 4:50 PM CDT | Areal Flood Warning | SGF | Bourbon | 24 hr |
| Jul 1, 8:40 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 65 min |
| Jul 1, 8:53 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 67 min |
| Jul 1, 9:05 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan | 55 min |
| Jul 1, 9:15 PM CDT | Tornado Warning | SGF | Miller | 45 min |
| Jul 1, 9:27 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Maries, Miller, Morgan | 8 hr |
| Jul 1, 9:45 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 60 min |
| Jul 1, 9:51 PM CDT | Tornado Warning | SGF | Benton, Hickory | 39 min |
| Jul 1, 10:02 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan, Phelps, Pulaski | 58 min |
| Jul 1, 10:28 PM CDT | Tornado Warning | SGF | Benton, Hickory | 47 min |
| Jul 1, 10:32 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 58 min |
| Jul 1, 10:43 PM CDT | Tornado Warning | SGF | Benton, St. Clair | 47 min |
| Jul 1, 10:48 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Polk | 57 min |
| Jul 1, 10:51 PM CDT | Tornado Warning | SGF | Dent, Maries, Phelps, Pulaski | 39 min |
| Jul 1, 10:55 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Maries, Phelps, Pulaski, Texas | 65 min |
| Jul 1, 11:07 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Dent, Hickory, Laclede, Phelps and 3 more | 6 hr |
| Jul 1, 11:50 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dallas, Hickory, Laclede, Polk, St. Clair and 1 more | 55 min |
| Jul 2, 12:11 AM CDT | Flash Flood Warning | SGF | Dallas, Dent, Laclede, Polk, Shannon, Texas and 2 more | 5 hr |
| Jul 2, 12:29 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 61 min |
| Jul 2, 12:37 AM CDT | Special Weather Statement | SGF | Polk, Webster, Wright | 23 min |
| Jul 2, 12:45 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 49 min |
| Jul 2, 12:54 AM CDT | Tornado Warning | SGF | Wright | 21 min |
| Jul 2, 1:38 AM CDT | Flash Flood Warning | SGF | Cedar, Christian, Dade, Douglas, Greene, Lawrence and 3 more | 9 hr |
| Jul 2, 1:42 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster | 13 min |
| Jul 2, 3:09 AM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark, Shannon, Stone, Taney and 1 more | 8 hr |
| Jul 2, 4:14 AM CDT | River Flood Warning | SGF | Laclede | 56 hr |
| Jul 2, 4:51 AM CDT | River Flood Warning | SGF | Vernon | 3 days |
| Jul 2, 4:51 AM CDT | River Flood Warning | SGF | Bates, Vernon | 4 days |
| Jul 2, 4:52 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Hickory, Maries, Miller, Morgan and 3 more | 12 hr |
| Jul 2, 8:33 AM CDT | River Flood Warning | SGF | Stone | 54 hr |
| Jul 2, 10:52 AM CDT | Areal Flood Warning | SGF | Cedar, Christian, Dade, Douglas, Greene, Lawrence and 4 more | 6 hr |
| Jul 2, 10:56 AM CDT | Areal Flood Warning | SGF | Howell, Oregon, Ozark, Shannon, Stone, Taney and 1 more | 6 hr |
| Jul 2, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 40 min |
| Jul 2, 4:35 PM CDT | Special Weather Statement | SGF | McDonald | 25 min |
| Jul 2, 4:57 PM CDT | Special Weather Statement | SGF | Barry, Stone | 48 min |
| Jul 2, 5:07 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 53 min |
| Jul 2, 5:20 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 40 min |
| Jul 2, 5:24 PM CDT | Tornado Warning | SGF | Barry | 36 min |
| Jul 2, 5:59 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 31 min |
| Jul 2, 6:02 PM CDT | Special Weather Statement | SGF | Ozark | 43 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.